Existence of solution for a conformable fractional Cauchy problem with nonlocal condition. (English) Zbl 1505.34118


34K37 Functional-differential equations with fractional derivatives
34K10 Boundary value problems for functional-differential equations
34K30 Functional-differential equations in abstract spaces
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Ezzinbi, K.; Liu, J. H., defined evolution equation with nonlocal conditions, Mathematical and Computer Modelling, 36, 1027-1038 (2002) · Zbl 1035.34063 · doi:10.1016/S0895-7177(02)00256-X
[2] Pazy, A., Semigroups of linear operators and applications to partial diffrential equations, Applied Mathematical Sciences, 44 (1983), Springer, New York, NY, USA · Zbl 0516.47023
[3] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations (2006), Amesterdam, Netherlands: Elsevier, Amesterdam, Netherlands · Zbl 1092.45003
[4] Miller, K. S., An Introduction to Fractional Calculus and Fractional Differential Equations (1993), New York, NY, USA: Wiley and Sons, New York, NY, USA · Zbl 0789.26002
[5] Ezzinbi, K.; Fu, X.; Hilal, K., Existence and regularity in the -norm for some neutral partial differential equations with nonlocal conditions, Nonlinear Analysis, 67, 5, 1613-1622 (2007) · Zbl 1119.35105 · doi:10.1016/j.na.2006.08.003
[6] Bouaouid, M.; Hilal, K.; Melliani, S., Sequential evolution conformable differential equations of second order with nonlocal condition, Advances in Difference Equations, 2019, 1, 21 (2019) · Zbl 1458.34014 · doi:10.1186/s13662-019-1954-2
[7] Khalil, R.; Al Horani, M.; Yousef, A.; Sababheh, M., A new definition of fractional derivative, Journal of Computational and Applied Mathematics, 264, 65-70 (2014) · Zbl 1297.26013 · doi:10.1016/j.cam.2014.01.002
[8] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives 7eory and Applications (1993), Amsterdam, Netherlands: Gordon Breach Science Publishers, Amsterdam, Netherlands · Zbl 0818.26003
[9] Abdeljawad, T., On conformable fractional calculus, Journal of Computational and Applied Mathematics, 279, 57-66 (2015) · Zbl 1304.26004 · doi:10.1016/j.cam.2014.10.016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.